# SDR EISA97043

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Crack
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 940 FRAME HAS 2 INCH CRACK AT STRINGER 14L.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-10-04.  (M)
